# SDR SWAA2022110349347

- Difficulty date: September 29, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E PANEL 621QB IS DELAMINATED AS MARKLED. 124-006 / [01] PREPARED FOR REPAIR PANEL 621QB; AS PER B737-700 SRM 51-70-06-2R-6;[02] IN REF TO STEP 1; OK TO INSTALL REPAIR;[03] REPAIRED PANEL 621QB AS PER B737-700 SRM 51-70-06-2R-6 MATERIAL USED P/O# 1780556; AND P/O# 1690463;[04] VERIFIED STEP 3
